Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Immune deficiency,high alt/ast - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   hi, anyone there?
Doctor :   hello
Doctor :  
how can i help u?
User :   I am concerned about something. I had my labs drawn and for some reason my liver enzymes are elevated. I have not seen a doctor yet. I don't smoke, drink, do drugs, or have any unusual behaviors. I am currently on tricor to treat high triglycerides which are under control. My liver enzymes were high a year ago and then a repeat test showed it mysteriously went to normal.
Doctor :  
Doctor :  
whats ur age/sex?
User :   My AST is now 86, my ALT is 251, and my GGT is 154. I got these labs done as just a wellness check up at work. I also have common varialbe immune deficiency that is considered mild and never in need of treatment.
User :   32, male
Doctor :  
whats sought of immune deficiency?
User :   common variable immune deficiency.
Doctor :  
Doctor :  
alt /ast are non specific serum markers
User :   All of my Immunoglobulins are low. I found this out because I kept getting colds one year. But I usually get colds once a year now
Doctor :  
they will not tell u whats exact problem we have'
Doctor :   are u addicted to alchohol?

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor